Ukrainian Mathematical Journal

, Volume 49, Issue 11, pp 1659–1670 | Cite as

Nonlocal boundary-value problems for systems on linear partial differential equations

  • T. P. Goi
  • B. I. Ptashnyk


We study the classical well-posedness of problems with nonlocal two-point conditions for typeless systems of linear partial differential equations with variable coefficients in a cylindrical domain. We prove metric theorems on lower bounds for small denominators that appear in the construction of solutions of such problems.


Hyperbolic System Nonlocal Condition Linear Partial Differential Equation Nonlocal Boundary Condition Small Denominator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. A. Makarov, “On necessary and sufficient conditions of solvability of a boundary-value problem in a layer for systems of partial differential equations,” Differents. Uravn, 17, No. 2, 320–324 (1981).zbMATHGoogle Scholar
  2. 2.
    G. B. Savchenko, “On the well-posedness of one nonlocal boundary-value problem,” Differents. Uravn., 21, No. 8, 1450–1453 (1985).zbMATHMathSciNetGoogle Scholar
  3. 3.
    V. K. Romanko, “Mixed boundary-value problems for one system of equations,” Dokl. Akad. Nauk SSSR, 286, No. 1, 47–50 (1986).MathSciNetGoogle Scholar
  4. 4.
    V. K. Romanko, “On general boundary-value problems for nonlinear systems of equations with constant coefficients,” Mat. Met. Fiz.-Mekh. Polya, 23, 3–7 (1986).zbMATHMathSciNetGoogle Scholar
  5. 5.
    E. Sinestrari and G. F. Webb, “Nonlienar hyperbolic systems with nonlocal boundary conditions,” J. Math. Anal. Appl., 121, No. 2, 449–464 (1987).zbMATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    I. Ya. Kmit’, “On one problem with nonlocal time conditions for systems of hyperbolic type,” Mat. Met. Fiz.-Mekh. Polya, 37, 21–25 (1994).Google Scholar
  7. 7.
    V. V. Marinets, “On some problems for systems of nonlinear partial differential equations,” Differents. Uravn., 24, No. 8, 1393–1397 (1988).MathSciNetGoogle Scholar
  8. 8.
    Yu. A. Mamedov, “On correct solvability of genral mixed problems,” Differents. Uravn., 26, No 3, 534–537 (1990).zbMATHGoogle Scholar
  9. 9.
    V. A. Malovichko, “On the solvability of nonlocal boundary-value problems for pseudoparabolic systems and systems of composite type,” Mat. Zametki, 47, No. 5, 151–153 (1990).zbMATHMathSciNetGoogle Scholar
  10. 10.
    Yu. A. Mitropol’skii and L. B. Urmancheva, “On a two-point problem for systems of hyperbolic equations,” Ukr. Mat. Zh., 42, No. 2 1657–1663 (1990).MathSciNetGoogle Scholar
  11. 11.
    T. I. Kiguradze, “On one boundary-value problem for hyperbolic systems,” Dokl. Ros. Akad. Nauk, Mat., 328, No. 2, 135–138 (1993).Google Scholar
  12. 12.
    T. I. Kiguradze, “On solutions of quasilinear hyperbolic systems bounded and periodic in a strip.,” Differents. Uravn., 30, No. 10, 1760–1773 (1994).MathSciNetGoogle Scholar
  13. 13.
    Yu. M. Berezanskii, Expansion in Eigenfunctions of Self-Adjoint Operators [in Russian], Naukova Dumka Kiev (1965).Google Scholar
  14. 14.
    V. I. Polischyuk, and B.I. Ptashnyk, “Periodic solutions of a system of partial differential equations with constant coefficients,” Ukr. Mat. Zh., 32, No. 2, 239–243 (1980).Google Scholar
  15. 15.
    V. S. Il’kiv and B. I. Ptashnyk, “On a problem with nonlocal conditions for systems of partial differential equations with constant coefficients,” Different. Uravn., 20, No. 6, 1012–1023 (1984).Google Scholar
  16. 16.
    B. I. Ptashnyk, Ill-Posed Boundary-Value Problems for Partial Differential Equations [in Russian], Naukova Dumka, Kiev (1984).Google Scholar
  17. 17.
    N. M. Zadorozhna, Problems with Nonlocal Boundary-Value Conditions for Parabolic Equations and Systems [in Ukrainian], Author’s Abstract of the Candidate-Degree Thesis (Physics and Mathematics), L’viv (1995).Google Scholar
  18. 18.
    V. S. Il’kiv and B. I. Ptashnyk, “Representations and investigation of solutions of a nonlocal boundary-value problem for a system of partial differential equations,” Ukr. Mat. Zh., 48, No. 2, 184–194 (1996).Google Scholar
  19. 19.
    M. I. Matviichuk, “On one nonlocal parabolic boundary-value problem,” Ukr. Mat. Zh., 48, No. 3, 362–367 (1996).Google Scholar
  20. 20.
    V. P. Mikhailov, Partial Differential Equations [in Russian], Nauka, Moscow (1983).Google Scholar
  21. 21.
    V. A. Il’in and I. A. Shishmarev, “Estimates of eigenfunctions, of an elliptic operator uniform in a closed domain and their derivatives,” Izv. Akad. Nauk SSSR, Ser. Mat., 24, 883–896 (1960).zbMATHMathSciNetGoogle Scholar
  22. 22.
    M. A. Naimark, Linear Differential Operators [in Russian], Nauka, Moscow (1969).Google Scholar
  23. 23.
    V. I. Bernik, B. I. Ptashnyk, and B. O. Salyga, “Analog of the multipoint problem for a hyperholic equation with constant coefficients,” Differents Uravn., 13, No. 4, 637–645 (1977).zbMATHGoogle Scholar
  24. 24.
    V. G. Sprindzhuk, Metric Theory of Diophantine Approximations [in Russian], Nauka, Moscow (1977).zbMATHGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • T. P. Goi
    • 1
  • B. I. Ptashnyk
    • 2
  1. 1.Carpathian UniversityIvano-Frankovsk
  2. 2.Institute of Applied Problems in Mechanics and MathematicsUkrainian Academy of SciencesLviv

Personalised recommendations